# SDR 95ZZZX2262

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1216B
- Make and model: Luscom 8E
- Aircraft serial: 5843
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 29108
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, SLIGHT LOOSNESS NOTICED IN THE HORIZ STABILIZER.  FURTHER DISASSEMBLY SHOWED FORWARD FITTING CRACKED COMPLETELY THROUGH NEAR RT BOLT HOLE.  THE ACFT RECORDS SHOWED THAT EXTENSIVE REPAIRS HAD BEEN MADE TO THE EMPENNAGE AFTER A LANDING INCIDENT.  THE AFFECTED PART WAS MOST LIKELY DAMAGED DUE TO THE BAD LANDING, AND BECAUSE OF ITS LOCATION, THIS WAS NOT DETECTED.  PART IS A CASTING AND SUBMITTER RECOMMENDS INSPECTING THIS PART VERY CAREFULLY ANY TIME REPAIRS BE MADE TO THE EXPENNAGE, HORIZONTAL OR VERTICAL STABILIZERS.
